# SDR SWAA2023080485437

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 16,799 hours, 8,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CB POPPED ON PREFLIGHT<[01] RESET CB PER AMM 20-60-01 AND OPS CKED LIGHTS PER AMM 33-51-00 OPS CKS GOOD
